# SDR CA971222004

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2501483
- Condition: Broken
- Location: Wheel Half
- Component: Bendix, 26015711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SERVICE CHECK, FOUND ONE WHEEL HALF BOLT MISSING.  WHEEL ASSEMBLY REPLACED.
